# SDR SIMA200834304

- Difficulty date: December 1, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 9,581 hours, 8,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A IMBV INSPECTION, THE BAGGAGE DOOR LOWER SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED DOOR SILL.  POSITIONED NEW SILL AND DRILLED.  CLEANED, ALODINED AND PRIMED NEW SILL AND SILL AREA.  REPAIR DONE IAW EMBRAER SRM (SRM EMB 145/1142 REV 40) CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
